# SDR DALA2016042603307

- Difficulty date: April 25, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT LOWER DORSAL FITTING OF BS 1437 BETWEEN LONGERONS 1 TO 2 RT AT AFT ACCESSORIES COMPARTMENT.  FITTING WAS REPLACED IAW SRM 51-30-5, 51-10-3 PAR 14 AND 21, ER/A 545086-14, REV ORIGINAL, AMM 20-30-01-201.
